# SDR SIMA2012030006

- Difficulty date: January 27, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N678AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500813
- Aircraft time: 19,910 hours, 17,208 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3391 THE CREW REPORTED THE FORWARD CABIN FLASHLIGHT MISSING.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  THE CREW LOCATED FLASHLIGHT ONBOARD THE AIRCRAFT AND INSTALLED IN THE CHARGE BASE.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
